# SDR SIMA20140214016

- Difficulty date: February 14, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 35,066 hours, 31,022 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GND SPOILER PROXIMITY CONNECTOR & BACK SHELL P1167 CORRODED.  R & R THE LT GND SPOILER PROXIMITY CONNECTOR & BACK SHELL P1167 IAW SWPM 20-50-01 STEP 23, 20-50-05, 20-50-00 STEP 9.
